# SDR AWXA0000613

- Difficulty date: September 1, 2000
- Submitted: September 5, 2000
- Operation: Air carrier
- Aircraft: N914AW
- Make and model: Boeing 757225
- Aircraft serial: 22208
- Aircraft time: 53,450 hours, 22,945 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Indicator
- Condition: Reads Low
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, CLIMBING THRU FL 180, EXPERIENCED A LARGE SIGNIFICANT CONTROL BUMP --RT ELEVATOR IND PARTIALLY DOWN  LT  ELEVATOR INDICATED ON THE MARK AIRFRAME VIBRATION NOTED.  DFDR REMOVED TO AVI FOR READ, C/W FIM 27-31-00 FIG 104 ELE POSITION INDICATION READINGS WITHIN LIMITS.  CLEANED C/P ON POSITION INDICATOR.  TROUBLESHOOTING IN PROGRESS.
